# SDR ASAA0954304

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,100 hours, 2,609 cycles
- Engine: Ge CFM567B24
- Engine time: 8,100 hours, 2,609 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 895406
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 8,100 hours, 2,609 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER SEAMC ACFT RESTRICTED FROM ETOPS SERVICE UNTIL BOTH ENGINE OIL CONSUMPTION RATES ARE WITHIN ETOPS LIMITS.  GROUNDED YES.  PER SEMAC DAVE TOP DEFERRAL HAS BEEN REMOVED.  ENGINE OIL CONSUMPTION RATE HAS RETURNED TO NORMAL.
